# SDR UALA2012052702995

- Difficulty date: May 25, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 77,287 hours, 22,439 cycles
- Engine: Pwa PW2037
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 633
- Condition: Faulty
- Location: Main
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY CHARGER STATUS MESSAGE AT DEPARTURE.  REPLACED MAIN BATTERY AND MAIN BATTERY CHARGER PER AMM, OPS CHECK OK.
